# SDR SWIA202157871

- Difficulty date: February 26, 2021
- Submitted: April 28, 2021
- Operation: Air carrier
- Aircraft: N449SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7699
- Aircraft time: 38,852 hours, 34,962 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R3187323
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR FORMER ANGLE CORRODED AND HAS OVERSIZED HOLE PART NUMBER 601R318732-3      (C-CHECK RO 4/25/2021)    REMOVED AND REPLACED PAX DOOR FORMER ANGLE WITH NEW SERVICABLE PART IAW CRJ 200 SRM 51-40-11 AND 51-42-06 REV 38 DATED JUL 10/19.
